# SDR CA000906002

- Difficulty date: August 7, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 11,938 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Hose
- Part number: 1776604
- Condition: Leaking
- Location: Adj To Fitting
- Component: Hyd Hose
- Stage of operation: TO
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) WHEN DEPARTING YTH, ON 4 AUG 2000, WITH GEAR SELECTED UP, U/C FAILED TO RETRACT.  PILOT LOCKED U/C DOWN BY HAND PUMP AND RETURNED TO YTH.  FLY PAST CARRIED TO CONFIRM U/C POS AND UNEVENTFUL LDG MADE  .INSP REVEALED THAT HYDRAULIC HOSE TO PORT U/C DOOR ACTUATOR LEAKING AND CAUSED HYDRAULIC SYS FLUID LOSS.  NEW HOSE INST AND HYDRAULIC SYS PRIMED, BLED. U/C CYCLED THROUGH SEVERAL RETRACTIONS WITH NO FAULTS.  AIRCRA FT RETURNED TO SERVICE.  HOSE LEAKING FROM STEEL BRAIDS AT END ADJACENT TO END FITTING CONNECTED TO DOOR ACTUATOR.  EXAMINATION OF HOSE SHOWED 2 BROKEN STRANDS IN STEEL OUTER BRAIDING,&VERY SLIGHT DISTORTION OF HOSE IN AREA OF END FITTING.
